Alert archive / Georgia / Flash Flood Warnings in 2009
Flash Flood Warning 9, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Mar 28, 2009, 3:24 PM EDT for 10 counties in Georgia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 28, 2009, 3:24 PM EDT (19:24 UTC)
- Expired
- Mar 28, 2009, 6:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Baker County, GA, Brooks County, GA, Colquitt County, GA, Decatur County, GA, Grady County, GA, Miller County, GA, Mitchell County, GA, Seminole County, GA, Thomas County, GA, Tift County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.4 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 510 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 491 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 355 m²/s²
- 0-3 km storm-relative helicity
- 372 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 8.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS52 KTAE 281924
FFWTAE
GAC007-027-071-087-131-201-205-253-275-277-282215-
/O.NEW.KTAE.FF.W.0009.090328T1924Z-090328T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
324 PM EDT SAT MAR 28 2009
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BROOKS COUNTY IN SOUTH CENTRAL GEORGIA...
COLQUITT COUNTY IN SOUTH CENTRAL GEORGIA...
THIS INCLUDES THE CITY OF MOULTRIE...
THOMAS COUNTY IN SOUTH CENTRAL GEORGIA...
TIFT COUNTY IN SOUTH CENTRAL GEORGIA...
THIS INCLUDES THE CITY OF TIFTON...
SOUTH CENTRAL BAKER COUNTY IN SOUTHWEST GEORGIA...
DECATUR COUNTY IN SOUTHWEST GEORGIA...
THIS INCLUDES THE CITY OF BAINBRIDGE...
GRADY COUNTY IN SOUTHWEST GEORGIA...
THIS INCLUDES THE CITY OF CAIRO...
MILLER COUNTY IN SOUTHWEST GEORGIA...
MITCHELL COUNTY IN SOUTHWEST GEORGIA...
THIS INCLUDES THE CITIES OF...PELHAM...CAMILLA...
SEMINOLE COUNTY IN SOUTHWEST GEORGIA...
* UNTIL 615 PM EDT
* AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A LARGE AREA OF VERY HEAVY THUNDERSTORMS
MUCH OF SOUTHWEST GEORGIA. THIS THUNDERSTORM COMPLEX HAS A PREVIOUS
HISTORY OF INTENSE 3 TO 5 INCH RAINFALL AMOUNTS OVER A 2 TO 4 HOUR TIME
PERIOD...WHICH HAS ALREADY RESULTED IN SERIOUS AND DAMAGING FLOODING
IN BEN HILL...IRWIN..AND WORTH COUNTIES. PLEASE STAY TUNED TO NOAA
WEATHER RADIO OR YOUR LOCAL EMERGENCY MANAGEMENT OR LAW ENFORCEMENT
OFFICIALS FOR FURTHER UPDATES ON THIS POTENTIALLY DANGEROUS SITUATION.
* A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER
GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS
SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF
UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE.
* EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE RAPID FLOODING
OF SMALL CREEKS AND STREAMS...HIGHWAYS...AND UNDERPASSES.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS
OF CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT
TO FLOODING.
* DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO
CROSS SAFELY IT ONLY TAKES A FOOT OR TWO OF FLOWING WATER TO
SWEEP MOST CARS AWAY. REMEMBER...MOST FLASH FLOOD DEATHS OCCUR
IN AUTOMOBILES.
* REPORT FLOODING OR FLOOD DAMAGE TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3154 8340 3144 8339 3138 8342 3133 8346
3132 8352 3121 8351 3105 8357 3070 8479
3071 8486 3075 8491 3093 8495 3110 8461
3134 8394 3132 8375 3133 8365 3144 8366
$$
52-LANIERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Mar 28, 11:45 AM EDT, 3 hours 39 minutes earlier.
Area forecast discussion, Mar 28, 11:45 AM EDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1145 AM EDT SAT MAR 28 2009
...POTENTIAL FOR SEVERE WEATHER AND HEAVY RAINFALL CONTINUES REST OF
TODAY...
REAL BUSY SO JUST A BRIEF UPDATE...
JUST ISSUED A COASTAL FLOOD ADVISORY FOR ALL COASTAL COUNTIES UNTIL
MIDNIGHT EDT TONIGHT WITH GREATEST CHANCE OF COASTAL FLOODING
MID-LATE AFTN AT TIMES OF HIGH TIDE (SEE CFWTAE FOR MORE DETAILS).
OTHERWISE...SEVERE WX EVENT CONTINUES TODAY. INTENSE UPPER LOW
EXITING OK WILL BEGIN TO EVOLVE INTO OPEN WAVE AS IT EJECTS RAPIDLY
NEWD THRU TONIGHT INTO OH VALLEY. VIGOROUS SURFACE LOW IS POSITIONED
OVER THE LOWER MISSISSIPPI VALLEY WITH ASSOCD WARM FRONT STRETCHING
EAST ACROSS THE SE STATES. ASSOCD COLD FRONT STRETCHING SOUTHWARD
FROM THIS LOW INTO GULF. AHEAD OF TROUGH...INCREASING SWLY WINDS
PROMOTING DEEP LYR SHEAR WITH SSWLY LL JET IN EXCESS OF 60 KT
SWEEPING AHEAD OF SYSTEM. LOCAL OBS SHOW THAT STRONGEST WINDS
BEGINNING TO MIX DOWN OVER CWA. APPROACHING UPPER SYSTEM WILL DRAG
STRENGTHENING COLD FRONT AND PRE-FRONTAL SQUALL ACROSS LOCAL AREA
THIS AFTN AND EVENING. ASSOCD MCS SYSTEM THAT EVOLVED IN LA LAST
NIGHT MOVING EWD ACROSS CWA YIELDING STRONG TO SEVERE STORMS AND
TORNADOES ACROSS OUR AREA. SMALLER-SCALE SUPERCELLS/BOW ECHOES SEEN
ON RADAR WILL CONTINUE TO EVOLVE OFF THE GULF AND/OR NEAR THE FRONT
AND IMPACT THE REGION WITH FURTHER SEVERE WX AS THEY RACE NEWD.
WILL UPDATE PERIODICALLY AS NECESSARY. PLEASE REFER TO LSR'S AND
SEVERE WX PRODUCTS FOR MORE DETAILS.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
BAKER...CALHOUN...CLAY...DECATUR...DOUGHERTY...EARLY...
GRADY...LEE...MILLER...MITCHELL...QUITMAN...RANDOLPH...
SEMINOLE...TERRELL...THOMAS.
FL...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES: BAY...
CALHOUN...COASTAL WALTON...FRANKLIN...GADSDEN...GULF...
HOLMES...INLAND WALTON...JACKSON...JEFFERSON...LEON...
LIBERTY...WAKULLA...WASHINGTON.
HIGH SURF ADVISORY UNTIL 2 AM EDT SUNDAY FOR THE FOLLOWING
ZONES: FRANKLIN.
HIGH SURF ADVISORY UNTIL 4 PM CDT SUNDAY FOR THE FOLLOWING
ZONES: BAY...COASTAL WALTON...GULF.
COASTAL FLOOD ADVISORY FOR ALL COASTAL COUNTIES UNTIL
MIDNIGHT EDT TONIGHT.
GM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT SUNDAY FOR THE FOLLOWING
ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...COASTAL
WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM...
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM...
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60
NM.
&&
BLOCKHazardous weather outlook, Mar 28, 4:53 AM EDT, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 453 AM EDT SAT MAR 28 2009 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-291000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 453 AM EDT SAT MAR 28 2009 /353 AM CDT SAT MAR 28 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ...SEVERE THUNDERSTORMS AND HEAVY RAIN POSSIBLE THROUGH THIS EVENING... ...A FLOOD WATCH IS IN EFFECT THROUGH SATURDAY MORNING FOR SOUTHEAST ALABAMA...SOUTHWEST GEORGIA AND THE EASTERN FLORIDA PANHANDLE... ...HIGH SURF ADVISORY ALONG THE FLORIDA BIG BEND AND PANHANDLE COAST... ...HIGH RISK OF RIP CURRENTS ALONG THE FLORIDA BIG BEND AND PANHANDLE COAST... ...SMALL CRAFT ADVISORY FOR HIGH WINDS AND SEAS... A POWERFUL UPPER LEVEL STORM SYSTEM OVER THE RED RIVER VALLEY WILL PUSH A STRONG COLD FRONT THROUGH THE REGION TODAY. STRONG TO SEVERE THUNDERSTORMS WILL ACCOMPANY THIS SYSTEM...ALONG WITH VERY HEAVY RAINFALL. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE POSSIBLE TODAY ACROSS THE FLORIDA PANHANDLE AND BIG BEND...SOUTHEAST ALABAMA...AND SOUTHWEST AND SOUTH CENTRAL GEORGIA. THE STRONGEST ACTIVITY WILL AFFECT THE PANHANDLE AND SOUTHEAST ALABAMA THIS MORNING BEFORE SHIFTING WEST INTO THE BIG BEND AND GEORGIA DURING THE AFTERNOON AND EVENING. PORTIONS OF THIS SAME AREA MAY RECEIVE 2 TO 4 ADDITIONAL INCHES OF RAIN TODAY...LEADING TO THE POSSIBILITY OF FLOODING ALONG AREA RIVERS AND STREAMS. THE STRONG ONSHORE FLOW TODAY THROUGH THE WEEKEND WILL LEAD TO HAZARDOUS SURF CONDITIONS AT AREA BEACHES AND HAZARDOUS SEAS OVER THE MARINE WATERS. TIDES OF 1 TO 2 FEET ABOVE NORMAL WILL BE POSSIBLE THROUGH EARLY SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SURF AND SEAS WILL SLOWLY DIMINISH ON SUNDAY...BUT THERE WILL STILL BE A HIGH RISK OF RIP CURRENTS AT AREA BEACHES. ANOTHER COLD FRONT WILL APPROACH THE REGION BY THE MIDDLE OF NEXT WEEK...BRINGING ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUEST FOR TODAY AS TORNADO OR SEVERE THUNDERSTORMS WATCHES ARE ISSUED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. CAMP
In the hours before
Local storm report, Mar 28, 1:53 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
153 PM EDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM FLOOD 2 N ALBANY 31.61N 84.18W
03/28/2009 DOUGHERTY GA PUBLIC
LEE CO GA 2 MILES NORTH OF ALABANY WATER OVER THE ROADS
&&
DUGGANLocal storm report, Mar 28, 2:18 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
218 PM EDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM FLASH FLOOD SYLVESTER 31.53N 83.84W
03/28/2009 WORTH GA AMATEUR RADIO
SOUTH QUADRANT OF THE CITY EMER MGMT OFFICE EVACUATED
ALONG WITH SEVERAL HOMES WERE EVACUATED BY BOAT.
&&
DUGGANLocal storm report, Mar 28, 2:31 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
231 PM EDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM DOWNBURST MARIANNA 30.77N 85.24W
03/28/2009 JACKSON FL COUNTY OFFICIAL
NUMEROUS TREES DOWN ACROSS THE CITY WIDE SPREAD POWER
OUTAGES
&&
DUGGANSpecial weather statement, Mar 28, 3:03 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 303 PM EDT SAT MAR 28 2009 FLZ013-014-016-026-282000- CALHOUN-GADSDEN-GULF-LIBERTY- 303 PM EDT SAT MAR 28 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR CALHOUN...GADSDEN...GULF AND LIBERTY COUNTIES IN NORTH FLORIDA... * UNTIL 400 PM EDT/300 PM CDT/ AT 201 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF BLOUNTSTOWN...MOVING NORTHEAST AT 50 MPH. PEOPLE IN CALHOUN...LIBERTY...NORTHERN GULF AND WESTERN GADSDEN COUNTIES...INCLUDING THE CITY OF BLOUNTSTOWN...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS 50 TO 55 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Local storm report, Mar 28, 3:04 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
304 PM EDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM DOWNBURST MARIANNA 30.77N 85.24W
03/28/2009 JACKSON FL PUBLIC
JEFFERSON AND FRANKLIN ST WIMBERLY WAREHOUSE ROOF SHEARED
OFF ROOF OF VERY LARGE WAREHOUSE.
&&
DUGGANSpecial weather statement, Mar 28, 3:07 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 307 PM EDT SAT MAR 28 2009 GAZ130-131-148-281945- BEN HILL-BERRIEN-IRWIN- 307 PM EDT SAT MAR 28 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BEN HILL...BERRIEN AND IRWIN COUNTIES IN SOUTH CENTRAL GEORGIA... * UNTIL 345 PM EDT AT 301 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR TIFTON...MOVING NORTHEAST AT 60 MPH. THIS STORM WILL BE NEAR... OCILLA BY 315 PM EDT. WINDS 50 TO 55 MPH ARE EXPECTED WITH THIS STORM. ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 8:11 AM EDT | Severe Thunderstorm Warning | TAE | Clay, Early, Quitman, Randolph | 49 min |
| Mar 28, 8:49 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Clay, Early, Miller, Quitman and 1 more | 41 min |
| Mar 28, 9:06 AM EDT | Tornado Warning | TAE | Clay, Quitman, Randolph | 24 min |
| Mar 28, 9:15 AM EDT | Tornado Warning | TAE | Randolph, Terrell | 45 min |
| Mar 28, 9:23 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Early, Lee, Mitchell and 2 more | 52 min |
| Mar 28, 9:39 AM EDT | Severe Thunderstorm Warning | TAE | Early | 51 min |
| Mar 28, 10:10 AM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Early, Miller, Seminole | 50 min |
| Mar 28, 10:16 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Colquitt, Dougherty, Early, Lee and 6 more | 44 min |
| Mar 28, 10:23 AM EDT | Tornado Warning | TAE | Baker, Decatur, Early, Grady, Miller, Mitchell and 1 more | 52 min |
| Mar 28, 10:40 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Early, Miller, Mitchell | 50 min |
| Mar 28, 10:51 AM EDT | Flash Flood Warning | TAE | Early, Seminole | 6 hr |
| Mar 28, 11:01 AM EDT | Tornado Warning | TAE | Baker, Calhoun, Dougherty, Early, Lee, Miller and 1 more | 44 min |
| Mar 28, 11:04 AM EDT | Severe Thunderstorm Warning | TAE | Dougherty, Tift, Turner, Worth | 41 min |
| Mar 28, 11:14 AM EDT | Flash Flood Warning | TAE | Calhoun, Clay, Early, Miller, Seminole | 2 hr |
| Mar 28, 11:21 AM EDT | Severe Thunderstorm Warning | TAE | Ben Hill, Irwin, Tift, Turner, Worth | 39 min |
| Mar 28, 11:45 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Colquitt, Dougherty, Lee, Mitchell and 3 more | 45 min |
| Mar 28, 11:49 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Decatur, Miller, Mitchell, Seminole | 41 min |
| Mar 28, 11:56 AM EDT | Tornado Warning | TAE | Baker, Decatur, Miller, Mitchell | 34 min |
| Mar 28, 12:05 PM EDT | Tornado Warning | TAE | Dougherty, Lee, Mitchell, Turner, Worth | 25 min |
| Mar 28, 12:21 PM EDT | Tornado Warning | TAE | Baker, Mitchell | 39 min |
| Mar 28, 12:24 PM EDT | River Flood Warning | TAE | Lee | 10 days |
| Mar 28, 12:33 PM EDT | Tornado Warning | TAE | Ben Hill, Irwin, Tift, Turner, Worth | 42 min |
| Mar 28, 12:34 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Dougherty, Mitchell, Worth | 41 min |
| Mar 28, 12:43 PM EDT | Tornado Warning | TAE | Colquitt, Dougherty, Mitchell, Worth | 47 min |
| Mar 28, 12:45 PM EDT | Areal Flood Advisory | TAE | Baker, Calhoun, Decatur, Dougherty, Early, Lee and 6 more | 2 hr |
| Mar 28, 1:07 PM EDT | Tornado Warning | TAE | Colquitt, Irwin, Tift, Turner, Worth | 38 min |
| Mar 28, 1:14 PM EDT | Severe Thunderstorm Warning | TAE | Early, Miller | 46 min |
| Mar 28, 1:18 PM EDT | Tornado Warning | TAE | Baker, Calhoun, Early, Miller | 16 min |
| Mar 28, 1:18 PM EDT | Tornado Warning | TAE | Baker, Decatur, Early, Miller, Mitchell, Seminole | 42 min |
| Mar 28, 1:27 PM EDT | Flash Flood Warning | TAE | Calhoun, Clay, Decatur, Early, Miller, Seminole | 2 hr |
| Mar 28, 1:33 PM EDT | Severe Thunderstorm Warning | TAE | Ben Hill, Irwin | 42 min |
| Mar 28, 1:48 PM EDT | Tornado Warning | TAE | Ben Hill, Irwin | 42 min |
| Mar 28, 2:01 PM EDT | Severe Thunderstorm Warning | TAE | Decatur, Seminole | 44 min |
| Mar 28, 2:15 PM EDT | Areal Flood Warning | TAE | Clay | 8 hr |
| Mar 28, 2:21 PM EDT | Flash Flood Warning | TAE | Ben Hill, Irwin | 114 min |
| Mar 28, 2:30 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Decatur, Miller, Mitchell, Seminole | 45 min |
| Mar 28, 2:31 PM EDT | Flash Flood Warning | TAE | Baker, Calhoun, Colquitt, Decatur, Dougherty, Early and 8 more | 119 min |
| Mar 28, 2:43 PM EDT | Severe Thunderstorm Warning | TAE | Colquitt, Tift, Worth | 47 min |
| Mar 28, 3:02 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Mitchell | 43 min |
| Mar 28, 3:12 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Decatur, Miller, Mitchell, Seminole | 48 min |
| Mar 28, 3:48 PM EDT | Severe Thunderstorm Warning | TAE | Decatur | 42 min |
| Mar 28, 4:02 PM EDT | Severe Thunderstorm Warning | TAE | Decatur, Grady, Mitchell | 43 min |
| Mar 28, 4:21 PM EDT | Areal Flood Warning | TAE | Baker, Ben Hill, Calhoun, Clay, Colquitt, Decatur and 12 more | 8 hr |
| Mar 28, 4:21 PM EDT | Fire Weather Watch | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 38 hr |
| Mar 28, 4:24 PM EDT | Severe Thunderstorm Warning | TAE | Colquitt, Grady, Thomas | 51 min |
| Mar 28, 5:00 PM EDT | Severe Thunderstorm Warning | TAE | Brooks, Colquitt, Thomas | 45 min |
| Mar 28, 5:24 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Cook, Tift | 51 min |
| Mar 28, 5:33 PM EDT | River Flood Warning | TAE | Decatur | 15 days |
| Mar 28, 5:33 PM EDT | River Flood Warning | TAE | Dougherty | 19 hr |
| Mar 28, 5:34 PM EDT | Flash Flood Warning | TAE | Berrien, Brooks, Colquitt, Cook, Irwin, Lanier and 4 more | 116 min |
| Mar 28, 5:36 PM EDT | Severe Thunderstorm Warning | TAE | Colquitt, Grady, Thomas | 39 min |
| Mar 28, 6:05 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Colquitt, Cook, Tift, Worth | 40 min |
| Mar 28, 6:30 PM EDT | Flash Flood Warning | TAE | Colquitt, Grady, Mitchell, Thomas, Tift, Worth | 90 min |
| Mar 28, 7:03 PM EDT | Areal Flood Warning | TAE | Baker, Colquitt, Decatur, Grady, Miller, Mitchell and 2 more | 6 hr |
Nearby
Flash Flood Warnings in Georgia, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.